# SDR DL76S972039

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam  Web
- Part number: 141T5814140
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 246 FLOORBEAM WEB WAS FOUND WITH A VERTICAL CRACK APPROX 3 LONG AT RBL 20.  ADDITIONALLY, THE ATTACHING VERTICAL STIFFENER WAS FOUND CRACKED.  REPAIRED PER ERA 330789-14.
